en
Scientific article
Open access
English

Adler-Bardeen theorem and vanishing of the gauge beta function

Published inNuclear Physics. B, vol. 395, no. 3, p. 661-671
Publication date1993
Abstract

The proof of the non-renormalization theorem for the gauge anomaly of four-dimensional theories is extended to the case of models with a vanishing one-loop gauge beta function.

Citation (ISO format)
PIGUET, Olivier, SORELLA, Silvio Paolo. Adler-Bardeen theorem and vanishing of the gauge beta function. In: Nuclear Physics. B, 1993, vol. 395, n° 3, p. 661–671. doi: 10.1016/0550-3213(93)90052-Q
Main files (1)
Article (Published version)
Identifiers
ISSN of the journal0550-3213
288views
158downloads

Technical informations

Creation06/14/2019 1:59:00 PM
First validation06/14/2019 1:59:00 PM
Update time03/15/2023 5:24:36 PM
Status update03/15/2023 5:24:36 PM
Last indexation02/12/2024 11:41:19 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack